# SDR SWAA2021081292176

- Difficulty date: July 7, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 66,572 hours, 39,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 294-312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INNER CHORD STRAP LOCATED BTW BS 294.5 TO BS 312 RBL 51 AND WL 208 AT FWD GALLEY AREA ; 2021-311693 / [01] REPLACED INNER CHORD STRAP LOCATED BS 294.5 TO BS 312 RBL 51 AND WL 208 AT FWD GALLEY AREA IAW SRM B737-700 51-10-02 TEM 9 AND DRAWING 141A8310 REV:-; [02] REPLACED INNER CHORD STRAP LOCATED BS 294.5 TO BS 312 RBL 51 AND WL 208 AT FWD GALLEY AREA IAW SRM B737-700 51-10-02 TEM 9 AND DRAWING 141A8310 REV:- RII
